# SDR NOCA03510

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 10AB TO 20AB [FLOOR LIGHTS].  FOUND LOOSE ELECTRICAL CONNECTOR AT SEAT ROW 19AB E-PATH LIGHT ASSY RE-SECURED SAME ELECTRICAL CONNECTOR AS PER AMM 33-51-00, OPS CHECK OK.
